# SDR UIEA2021122102475

- Difficulty date: December 20, 2021
- Submitted: December 23, 2021
- Operation: Air carrier
- Aircraft: N774SA
- Make and model: Boeing 777FZB
- Aircraft serial: 37986
- Aircraft time: 57,289 hours
- System (JASC): 2560 · Emergency Equipment
- Part: Seal
- Part number: NPN
- Part serial: NSN
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 FLASHLIGHT SEAL BROKEN( TRANSFER TO MDDR # 158722, MEL 25-64-02, CAT: C, DUE: 30DEC21. MCC TODD  DISP: JM 165Z.  /  LP 145964 ITEM 3 CVG - REMOVED AND REPLACED TAMPER SEAL PER 777 LOPA MANUAL. THIS CLEARS MDDR 158722. PLACARDS REMOVED, 2142 Z AL,TDC  /  LP 1459652 ITEM 1 - INSTALLED NEW SEAL ON FLASHLIGHT IAW B777 LOPA MANUAL - THIS CLEARS MDDR 158722 TI: AL @ 2142 FOR REMOVAL )
